Discussions that mention tretinoin

Acne board


I'm being treated for acne - currently on tretinoin and minocycline. Doc wants me to try minocycline for at least 3 months. Before this, I used tretinoin and doxycycline for 2 months during which time my skin was worse than ever before. I feel that eventually we'll find something that works, but what bothers me is not knowing why my skin started breaking out crazy when before I only got the occasional pimple before my period.

What I'm wondering is this: When this started in November, I had stopped taking Nordette for some weeks. (I took Nordette for many months without problem.) Then I started back up but on Levlen (supposed to be same). After 2 months of Levlen, just in case it had something to do with the acne, I tried to go back on Nordette but since my insurance doesn't cover, I got portia. I'm still breaking out, and I've decided to stop taking BC. I'd like to see what my skin does if I go back to my natural hormonal (im)balance. If you have similar experience or more knowledge of BC pills than I do, please help me to shed some light on this puzzling, terrible problem.